Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 24, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 3, 2010, 2:46 PM EST. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2010, 2:46 PM EST (19:46 UTC)
- Expired
- Mar 6, 2010, 12:39 PM EST
- In force
- 70 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
957 WHUS71 KPHI 031946 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 246 PM EST WED MAR 3 2010 ANZ430-431-040630- /O.CAN.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/ /O.NEW.KPHI.SC.Y.0024.100303T1946Z-100304T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 246 PM EST WED MAR 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE SLOWLY AWAY FROM OUR WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-040600- /O.CON.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 246 PM EST WED MAR 3 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE SLOWLY AWAY FROM OUR WATERS. GALE FORCE GUSTS ARE EXPECTED INTO EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
9 follow-up statements
983 WHUS71 KPHI 040016 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 716 PM EST WED MAR 3 2010 ANZ450>455-041015- /O.CAN.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/ /O.EXB.KPHI.SC.Y.0024.000000T0000Z-100305T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 716 PM EST WED MAR 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE VERY SLOWLY AWAY FROM OUR WATERS. WHILE GALE FORCE WINDS HAVE MOVED EAST, IT WILL TAKE A WHILE FOR BOTH WINDS AND SEAS TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA. THE SMALL CRAFT ADVISORY MIGHT HAVE TO BE EXTENDED INTO THE DAY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-041015- /O.CON.KPHI.SC.Y.0024.000000T0000Z-100304T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 716 PM EST WED MAR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY. LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE SLOWLY AWAY FROM OUR WATERS. AS IT DOES WINDS THAT ARE REACHING SMALL CRAFT ADVISORY CRITERIA WILL DIMINISH ON THURSDAY. THERE IS THE CHANCE WINDS MIGHT INCREASE AGAIN COME THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GIGI
804 WHUS71 KPHI 040815 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 AM EST THU MAR 4 2010 ANZ430-040915- /O.CAN.KPHI.SC.Y.0024.000000T0000Z-100304T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 315 AM EST THU MAR 4 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED SOMEWHAT OVER UPPER DELAWARE BAY EARLY THIS MORNING. NORTHWEST WINDS ARE EXPECTED TO BE 15 TO 20 KNOTS TODAY, ALTHOUGH THERE COULD BE A FEW GUSTS UP TO 25 KNOTS AT TIMES. SEAS ON THE UPPER BAY WILL BE GENERALLY 2 OR 3 FEET TODAY. $$ ANZ431-042100- /O.EXT.KPHI.SC.Y.0024.000000T0000Z-100304T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 315 AM EST THU MAR 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. LOW PRESSURE WELL OFF THE NORTHERN MID ATLANTIC COAST WILL MOVE SLOWLY AWAY FROM LOWER DELAWARE BAY TODAY THROUGH FRIDAY. HOWEVER...UNTIL IT DOES...NORTHWEST WINDS WILL BE 15 TO 20 KNOTS TODAY WITH OCCASIONAL GUSTS UP TO 25 KNOTS AT TIMES. SEAS ON LOWER DELAWARE BAY WILL BE GENERALLY 3 OR 4 FEET TODAY AND TONIGHT...BUT MAY BE NEAR 5 FEET THIS MORNING ACROSS THE MOUTH OF THE BAY. SEAS FRIDAY ARE FORECAST TO BE 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-042100- /O.EXT.KPHI.SC.Y.0024.000000T0000Z-100305T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 AM EST THU MAR 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST FRIDAY. LOW PRESSURE WELL OFF THE NORTHERN MID ATLANTIC COAST WILL MOVE SLOWLY AWAY FROM OUR WATERS TODAY THROUGH FRIDAY. HOWEVER...UNTIL IT DOES...NORTHWEST WINDS BE 15 TO 20 KNOTS WITH OCCASIONAL GUSTS UP TO 25 KNOTS AT TIMES. SEAS OF 5 TO 8 FEET EARLY THIS MORNING ARE FORECAST TO DROP TO 4 TO 6 FEET TODAY...AND THEN TO 3 TO 5 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
111 WHUS71 KPHI 041946 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 246 PM EST THU MAR 4 2010 ANZ431-042100- /O.CAN.KPHI.SC.Y.0024.000000T0000Z-100304T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 246 PM EST THU MAR 4 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THE WEEKEND. $$ ANZ450>455-050930- /O.CON.KPHI.SC.Y.0024.000000T0000Z-100305T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 246 PM EST THU MAR 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY. SEAS ARE EXPECTED TO REMAIN ABOVE 5 FEET INTO FRIDAY. WINDS MAY OCCASIONALLY GUST TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
855 WHUS71 KPHI 050830 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EST FRI MAR 5 2010 ANZ450>455-052100- /O.EXT.KPHI.SC.Y.0024.000000T0000Z-100306T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EST FRI MAR 5 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SATURDAY. SEAS ARE EXPECTED TO REMAIN AT OR JUST ABOVE 5 FEET THROUGH TONIGHT. WINDS MAY OCCASIONALLY GUST TO 25 KNOTS...ESPECIALLY LATER TODAY AND EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
046 WHUS71 KPHI 051954 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 254 PM EST FRI MAR 5 2010 ANZ450>455-061100- /O.CON.KPHI.SC.Y.0024.000000T0000Z-100306T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 254 PM EST FRI MAR 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY. SEAS ARE EXPECTED TO REMAIN AT OR JUST ABOVE 5 FEET THROUGH TONIGHT. WINDS MAY OCCASIONALLY GUST TO 25 KNOTS...ESPECIALLY EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS71 KPHI 060226 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 926 PM EST FRI MAR 5 2010 ANZ450>455-061030- /O.EXT.KPHI.SC.Y.0024.000000T0000Z-100306T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 926 PM EST FRI MAR 5 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SATURDAY. SEAS ARE EXPECTED TO REMAIN AROUND 5 FEET INTO SATURDAY MORNING. WINDS MAY ALSO OCCASIONALLY GUST TO 25 KNOTS...ESPECIALLY OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TFG
753 WHUS71 KPHI 060835 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EST SAT MAR 6 2010 ANZ450>455-061800- /O.CON.KPHI.SC.Y.0024.000000T0000Z-100306T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 AM EST SAT MAR 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. SEAS ARE EXPECTED TO REMAIN AROUND 5 FEET FOR THE EARLY PART OF TODAY. WINDS MAY ALSO OCCASIONALLY GUST TO 25 KNOTS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ROBERTSON
516 WHUS71 KPHI 061010 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 510 AM EST SAT MAR 6 2010 ANZ431-061800- /O.EXA.KPHI.SC.Y.0024.000000T0000Z-100306T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 510 AM EST SAT MAR 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. WINDS MAY ALSO OCCASIONALLY GUST TO 25 KNOTS THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-061800- /O.CON.KPHI.SC.Y.0024.000000T0000Z-100306T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 510 AM EST SAT MAR 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. SEAS ARE EXPECTED TO REMAIN AROUND 5 FEET FOR THE EARLY PART OF TODAY. WINDS MAY ALSO OCCASIONALLY GUST TO 25 KNOTS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
667 WHUS71 KPHI 061739 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1239 PM EST SAT MAR 6 2010 ANZ431-450>455-061845- /O.CAN.KPHI.SC.Y.0024.000000T0000Z-100306T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1239 PM EST SAT MAR 6 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS CONTINUE TO DIMINISH. A FEW GUSTS TO AROUND 20 KNOTS ARE POSSIBLE THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 10:55 AM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Mar 3, 10:55 AM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 AM EST WED MAR 3 2010
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL INTENSIFY AS IT MOVES NORTHEASTWARD
TODAY. AN UPPER LEVEL FEATURE WILL CROSS THE REGION TONIGHT. HIGH
PRESSURE WILL BUILD IN FROM THE WEST ON THURSDAY AND REMAIN
THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE PRECIPITATION THAT COVERED THE AREA EARLIER THIS MORNING HAS
DISSIPATED OR MOVED OFF THE COAST. MOST PRECIPITATION THAT FELL
EARLIER, EXCEPT FOR THE POCONOS, WAS IN THE FORM OF RAIN, WITH A
LITTLE SNOW MIXED WITH IT. WE HAVE DECIDED TO LOWER THE POPS FOR
THE REMAINDER OF THE DAY. THERE IS AN AREA OF LIGHT PRECIPITATION
DEVELOPING OVER CENTRAL NEW JERSEY AND FAR EASTERN PENNSYLVANIA,
AND THE PRECIPITATION OVER THE WATERS IS TRYING TO SWING BACK
TOWARD THE COAST. FOR THIS REASON, WE DECIDED NOT TO REMOVE THE
PRECIPITATION COMPLETELY FROM THE FORECAST. MOST PRECIPITATION THE
REST OF THE DAY SHOULD FALL AS RAIN, EXCEPT FOR THE POCONOS AND
NORTHWEST NEW JERSEY, ALTHOUGH IF THE PRECIPITATION FALLS HARD
ENOUGH, IT MAY BRIEFLY CHANGE OVER TO SNOW. HOWEVER, IF ANY SNOW
DOES FALL, OUTSIDE OF THE POCONOS AND NORTHWEST NEW JERSEY, IT
WILL NOT STICK TO THE ROADS AND MAY ONLY CREATE A BRIEF DUSTING ON
GRASSY SURFACES. TEMPERATURES THIS AFTERNOON WILL GENERALLY BE IN
THE MID TO UPPER 30S, WITH A FEW AREAS AROUND 40 DEGREES.
WINDS WILL BE GUSTY TODAY BUT WE DO NOT EXPECT TO REACH ADVISORY
CRITERIA. IT WILL BE WINDIER ALONG THE COAST WITH GUSTS UP AROUND 30
MPH AND POSSIBLY A FEW HIGHER GUSTS RIGHT ALONG THE IMMEDIATE COAST.
WINDS WILL DIMINISH AS WE HEAD TOWARD EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
AS THE COASTAL LOW PULLS AWAY, THE UPPER LEVEL LOW MAKES ITS MOVE
ACROSS THE REGION TONIGHT. AS THIS FEATURE MOVES OFF TO THE EAST,
OUR CHANCES FOR MORE SNOW AND RAIN SHOWERS WILL DIMINISH. BY LATE
THURSDAY WE SHOULD BE PRETTY DRY AS HIGH PRESSURE BUILDS IN FROM
THE WEST AND THIS IS FORECAST TO LAST INTO THE LONG TERM PORTION
OF THE FORECAST.
TEMPERATURES ON THURSDAY AND FRIDAY SHOULD REACH INTO THE 40S FOR
HIGHS AND INTO THE 20S OVERNIGHT, WITH COOLER/COLDER TEMPERATURES IN
THE FAR NORTHERN AREAS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE SIGNALS CONTINUE TO POINT TO A PATTERN CHANGE AS A PERSISTENT
EAST COAST TROUGH IS FINALLY GOING TO BE PUSHED OUT AS THE BLOCKING
BREAKS DOWN, AT LEAST FOR A TIME. AS POTENT ENERGY BECOMES AIMED
INTO CALIFORNIA, DOWNSTREAM RIDGING SHOULD FINALLY BE SHOVED
EASTWARD. THIS WILL ALLOW FOR A SURFACE HIGH TO BUILD ACROSS THE
EAST OVER THE WEEKEND. HOWEVER, AN INITIAL PIECE OF ENERGY ROUNDING
THE UPPER-LEVEL RIDGE LOOKS TO FLATTEN IT OUT SOME LATE SUNDAY
THROUGH MONDAY. OVERALL THOUGH, THERE APPEARS TO BE A TRANQUIL
PERIOD OF WEATHER DURING THIS TIME FRAME ALONG WITH MODERATING
TEMPERATURES.
HPC GENERALLY WENT WITH THE ECMWF ENSEMBLE MEAN DURING THIS ENTIRE
TIME FRAME, AS IT CONTINUES TO OFFER A COMPROMISE BETWEEN THE SLOWER
DETERMINISTIC ECMWF AND THE PROGRESSIVE GFS/GEFS MEAN. THE 12Z
OPERATIONAL ECMWF LOOKS A LITTLE FASTER NOW WITH THE DIGGING TROUGH
BACK INTO THE EAST LATE SUNDAY AND MONDAY. THIS WILL PROBABLY BE THE
BEGINNING OF THE EAST COAST TROUGH TO RELOAD ONCE AGAIN, ALTHOUGH
THIS WILL DEPEND MOSTLY ON WHAT HAPPENS WITH THE STRONG ENERGY IN
THE WEST AND HOW IT EJECTS EASTWARD. THE PATTERN MAY BE PROGRESSIVE
ENOUGH TO KICK THE NEW TROUGH OUT OF THE EAST, HOWEVER THERE MAY BE
PLENTY OF ENERGY AROUND SO WE SHALL SEE HOW THIS EVOLVES.
BASED ON THE ABOVE, HIGH PRESSURE IS FORECAST TO SETTLE INTO OUR
AREA THROUGH SATURDAY NIGHT, ALTHOUGH ITS CENTER MAY ACTUALLY END UP
SLIDING TO OUR SOUTH. A NORTHERN STREAM TYPE PIECE OF ENERGY LOOKS
TO CARVE OUT A TROUGH YET AGAIN IN THE GREAT LAKES REGION AND THEN
DIG INTO THE NORTHEAST/MID ATLANTIC EARLY NEXT WEEK. GIVEN THE
POSITION OF THE SURFACE HIGH, THE GULF OF MEXICO MAY BE CLOSED FOR
BUSINESS WITH THE INCOMING COLD FRONT LATE MONDAY THEREFORE LIMITING
THE MOISTURE FLOW NORTHWARD. WHILE OUR CONFIDENCE IS LOW AT THIS TIME
FRAME, WE WILL GO WITH SOME SLIGHT CHC TO LOW CHC POPS FOR A TIME
MONDAY AND TUESDAY MAINLY ACROSS OUR NORTHWEST AND WESTERN ZONES.
OTHERWISE, A DRY FORECAST IS MAINTAINED. THE COLD FRONT LATE MONDAY
MAY END UP STALLING TO OUR SOUTH WITH ANOTHER WAVE OF LOW PRESSURE
POSSIBLY RIDING ALONG THE BOUNDARY BEYOND THIS FORECAST TIME
FRAME.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LATEST MODEL GUIDANCE PAINTS A LESS BLEAK PICTURE FOR THIS
AFTERNOON. THERE MAY BE SOME AREAS WHERE VSBYS GO DOWN TO IFR IN
MIXED PRECIPITATION OR SNOW, BUT THE BULK OF THE RESTRICTIONS NOW
LOOK TO BE DUE TO CEILINGS. THEY MAINLY WILL BE IN THE MVFR RANGE.
WINDS WILL INCREASE TODAY AND GUSTS IN THE 25 TO 30 KT RANGE ARE
EXPECTED. WINDS WILL BE N TO NE THIS MORNING AND THEN BACK AROUND TO
NW THIS AFTERNOON. VFR CONDITIONS SHOULD RETURN THIS EVENING AS
DRIER AIR ARRIVES ON THE GUSTY NW WIND.
OUTLOOK...
HIGH PRESSURE WILL BUILD IN FROM THE WEST FOR THE END OF THE WEEK.
HOWEVER, AT LEAST SOME STRATOCUMULUS MAY LINGER TONIGHT AND THURSDAY
DUE TO SOME LINGERING LOW-LEVEL MOISTURE. A NORTHWESTERLY WIND MAY
BE A LITTLE GUSTY EACH AFTERNOON THURSDAY AND FRIDAY, AROUND 20
KNOTS, BUT NO PRECIPITATION IS ANTICIPATED. HIGH PRESSURE THEN EDGES
CLOSER TO OUR AREA SATURDAY AND SUNDAY WITH NO SIGNIFICANT WEATHER
EXPECTED AT THIS TIME.
&&
.MARINE...
THE GALE FLAG WILL CONTINUE ON THE WATERS TODAY AND EARLY TONIGHT.
THE MODELS ARE IN DECENT AGREEMENT THAT THE LOW OFF THE NC COAST
EARLY TODAY WILL CONTINUE TO INTENSIFY AS IT MOVES OUT INTO THE
NORTH ATLANTIC. A SIZABLE AREA OF GALE FORCE WINDS WILL BE ACROSS
THE WATERS TODAY WITH GALE GUSTS ON THE UPPER DELAWARE BAY. THE GALE
WILL LIKELY BE REPLACED BY A SCA FLAG WHICH WILL LIKELY EXTEND INTO
THURSDAY OR PERHAPS EARLY FRIDAY...DEPENDING HOW QUICKLY THE SEAS
DIMINISH.
HIGH PRESSURE FROM THE MIDWEST WILL MOVE ACROSS THE WATERS LATER
FRIDAY AND PERSIST INTO THE WEEKEND. WINDS AND SEAS SHOULD BE BELOW
SCA CRITERIA...AND IT WILL PROBABLY LAST INTO THE EARLY PART OF NEXT
WEEK.
&&
.TIDES/COASTAL FLOODING...
CONFIDENCE CONTINUES TO INCREASE WITH REGARDS TO A MODERATE TIDAL
FLOODING EPISODE EARLY TONIGHT ON THE COAST AND INTO THE LOWER
DELAWARE BAY. THIS WILL BE PRECEDED BY A MINOR TIDAL FLOODING EVENT
TODAY. AT THIS TIME, I WILL JUST GO AHEAD AND ISSUE A COASTAL
FLOODING WARNING TO COVER BOTH EVENTS IN ORDER TO MAXIMIZE LEAD
TIME. THE ADVISORY FOR THE UPPER BAY AND DELAWARE RIVER WILL
CONTINUE AS IS WITH THE POSSIBILITY FOR SOME MINOR TIDAL FLOODING AT
THE TIMES OF HIGH TIDE. BEYOND TONIGHT, MORE MINOR TIDAL FLOODING
COULD OCCUR AGAIN THU AND THU NIGHT FOR THE SHORE...DEPENDING ON HOW
QUICKLY WINDS DECREASE BEHIND THE DEPARTING LOW. PRESENTLY, NO TIDAL
FLOODING IS INDICATED IN THE CHESAPEAKE BAY, BUT WE WILL CONTINUE TO
MONITOR THE LEVELS THERE TOO.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 6 AM EST THURSDAY FOR PAZ070-071.
NJ...COASTAL FLOOD WARNING UNTIL 6 AM EST THURSDAY FOR NJZ012>014-
020>027.
COASTAL FLOOD ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ016>019.
DE...COASTAL FLOOD WARNING UNTIL 6 AM EST THURSDAY FOR DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 6 AM EST THURSDAY FOR DEZ001.
MD...NONE.
MARINE...GALE WARNING UNTIL 1 AM EST THURSDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...MEOLA
NEAR TERM...ROBERTSON/MEOLA
SHORT TERM...MEOLA
LONG TERM...GORSE
AVIATION...DELISI/O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, Mar 3, 3:56 AM EST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 AM EST WED MAR 3 2010 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 040900- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 356 AM EST WED MAR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A MIX OF RAIN AND SNOW EARLY THIS MORNING COULD CHANGE TO ALL SNOW FOR AWHILE. ONLY LIGHT ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-040900- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 356 AM EST WED MAR 3 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. MINOR TIDAL FLOODING WILL OCCUR THIS MORNING. A MORE SIGNIFICANT COASTAL FLOODING EVENT IS EXPECTED TONIGHT WITH MODERATE TIDAL FLOODING EXPECTED. A MIX OF RAIN AND SNOW EARLY THIS MORNING COULD CHANGE TO ALL SNOW FOR AWHILE. ONLY LIGHT ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-040900- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 356 AM EST WED MAR 3 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. MINOR TIDAL FLOODING MAY OCCUR THIS MORNING...BUT IS MORE LIKELY LATE TONIGHT AND EARLY THURSDAY MORNING. A MIX OF RAIN AND SNOW EARLY THIS MORNING COULD CHANGE TO ALL SNOW FOR AWHILE. ONLY LIGHT ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING MAY OCCUR THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-040900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 AM EST WED MAR 3 2010 ...GALE WARNING IN EFFECT UNTIL 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:38 AM EST | Coastal Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 23 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.